# SDR QXEA200601791

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,951 hours, 13,418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 82420109069
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AT CRUISE RECEIVED MASTER WARNING AND FUSELAGE LIGHT ILLUMINATED.  CONDUCTED EMERGENCY CHECKLIST.  AIRCRAFT DID NOT DEPRESSURIZE.  MAINTENANCE REMOVED AND REPLACED AFT BAGGAGE DOOR HANDLE PROX SENSOR IAW Q400 AMM TASK 52-71-01-000-804 AND TASK 52-71-01-400-804.  OPS TEST GOOD WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
